• MouseGoddess' Avatar

    MouseGoddess shared an experience

    Loss (Lost loved one): I lost my beloved mother. She was the one who helped me survive my diagnosis and took care of me when I couldn't. Why am I still here?

    1 Comment
    • Oddlyhappy's Avatar
      Oddlyhappy

      I can't imagine. I now live with my mom who is in her 70's. I rely on her so much and she relies on me in turn. I am so sorry for your loss. I am sure others have seen this and hesitate to say anything because it all feels so cliche. So here goes my handful of cliches and I hope they sound somewhat sincere... I hope you give yourself time to grieve fully. Whatever you feel, whenever you feel it, is valid and worthy. I hope that you find a way to continue to seek joy and meaning in life. *hugs*

      about 2 years ago
  • MouseGoddess' Avatar

    MouseGoddess asked a questionNon-Hodgkin Lymphoma (NHL)

    Treanda

    7 answers
    • PhaedraB's Avatar
      PhaedraB

      I had four rounds of Treanda & Rituxan & now am on Rituxan maintenance. Pet scan is clear. My doc said after a few rounds I'd feel better than I had in years. I'm still waiting. I thought remission would feel a whole lot better than this.

      I used to have periods of feeling good and energetic alternating with undiagnosable run-down fevers. Now the fevers are milder and less frequent, but I never get to the good and energetic stage anymore. Last year, before diagnosis, I drove cross country, moved to a new home, all sorts of stuff. Now I'm lucky if I check the mail. Really, really depressing.

      over 3 years ago
    • nurse's Avatar
      nurse

      My husband started is Rituxan and Treanda treatment (1st of 6) for stage IV follicular lymphoma last week. Although severely fatigued the first three days, there was almost immediate reduction in the size of the inguinal node and increased range of motion to his hip. He continues to complain of fatigue, but his productivity is noticeably improved compared to the last 6 months. I am encouraged!

      about 3 years ago
    • dan7264's Avatar
      dan7264

      I am about to do my third round of Treanda and Rituxan later this week. At first I had no side effects from the first two rounds. I actually felt better on chemo than I did just with my cancer. I am NHL, stage IV follicular lymphoma indolent b-cell. My symptoms with cancer alone were night sweats, nausea and rapid weight loss and loss of muscle mass. Now am able to gain some weight and muscle back. But just this week I noticed I feel more achy in my joints and back than since I started. Is this regimen going to have an accumulative effect? Meaning will I feel worse after 3, then worse after 4 and on to 6?

      about 3 years ago
  • MouseGoddess' Avatar

    MouseGoddess started following

    Question: Treanda

  • MouseGoddess' Avatar

    MouseGoddess started following

    Question: Kidney stones

  • MouseGoddess' Avatar

    MouseGoddess asked a questionNon-Hodgkin Lymphoma (NHL)

    Kidney stones

    • FreeBird's Avatar
      FreeBird (Best Answer!)

      Yes it could increase a person's risk for kidney stones, from what I have read, due to increased uric acid. Although, yours is the first time I have seen this in our experiences with cancer over the past few years.

      http://chemocare.com/chemotherapy/side-effects/hyperuricemia-high-uric-acid.aspx

      over 3 years ago
    • GregP_WN's Avatar
      GregP_WN

      If you click on the experiences tab at the top of the page, then type in kidney stones you will get 8 responses or "experiences" that people talk about kidney stones. Just another bit of information for you.

      over 3 years ago
  • MouseGoddess' Avatar

    MouseGoddess started following

    User: Heidi